# SDR YENA20151129609

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 26,788 hours, 16,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RT RBL 20 AT FR 17 CROSSBEAM CORROSION.  REPAIRED CROSSBEAM IAW EA E15-1130-01.
